UM

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Painlevé VI, Painlevé III, and the Hankel determinant associated with a degenerate Jacobi unitary ensemble Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 15,Page: 9169-9184
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
degenerate Jacobi unitary ensemble  double scaling analysis  Hankel determinant  ladder operators  Painlevé equations  random matrix theory  
Orthogonal polynomials, asymptotics, and Heun equations Journal article
Journal of Mathematical Physics, 2019,Volume: 60,Issue: 11
Authors:  Chen,Yang;  Filipuk,Galina;  Zhan,Longjun
Favorite |  | TC[WOS]:4 TC[Scopus]:3 | Submit date:2021/03/09
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
Free vibration analysis of laminated composite elliptic cylinders with general boundary conditions Journal article
Composites Part B: Engineering, 2019,Volume: 158,Page: 55-66
Authors:  Zhao,Jing;  Choe,Kwangnam;  Shuai,Cijun;  Wang,Ailun;  Wang,Qingshan
Favorite |  | TC[WOS]:25 TC[Scopus]:30 | Submit date:2021/03/02
Free Vibration  General Boundary Conditions  Jacobi Polynomials  Laminated Composite Elliptic Cylinders  
The Riemann–Hilbert analysis to the Pollaczek–Jacobi type orthogonal polynomials Journal article
Studies in Applied Mathematics, 2019
Authors:  Min Chen;  Yang Chen;  En‐Gui Fan
Favorite |  | TC[WOS]:0 TC[Scopus]:6 | Submit date:2019/06/03
Asymptotic Analysis  Mathematical Physics  
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan,Longjun;  Blower,Gordon;  Chen,Yang;  Zhu,Mengkun
Favorite |  | TC[WOS]:7 TC[Scopus]:6 | Submit date:2021/03/09
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan L.;  Blower G.;  Chen Y.;  Zhu M.
Favorite |  | TC[WOS]:7 TC[Scopus]:6 | Submit date:2019/02/12
Gap Probability Distribution of the Jacobi Unitary Ensemble: An Elementary Treatment, from Finite n to Double Scaling Journal article
STUDIES IN APPLIED MATHEMATICS, 2017,Volume: 140,Issue: 2,Page: 202-220
Authors:  Chao Min;  Yang Chen
Favorite |  | TC[WOS]:12 TC[Scopus]:11 | Submit date:2018/10/30
Kernels and point processes associated withWhittaker functions Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 9
Authors:  Gordon Blower;  Yang Chen
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/06/03
Hankel Determinants  Painlev ́e Differential Equations  
Kernels and point processes associated with Whittaker functions Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 9
Authors:  Blower,Gordon;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09